# SDR T7PY20141007001

- Difficulty date: September 2, 2014
- Submitted: October 7, 2014
- Operation: General aviation
- Filed by: TAM Linhas Aereas, S. A., repair station T7PY759F
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: 644273
- Part serial: 2591
- Condition: Cracked
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: D30664309
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERHAUL OF EVACUATION SLIDES, A RUPTURE OF THE HOUSING ASSY IN THE INFLATION HOSE FITTING THAT RESULT ON THE DETACHMENT OF THE RESERVOIR AND VALVE ASSY OF THE RESERVOIR SLING AND EVASION OF THE ESCAPE SLIDE.
